RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Turgai Igorevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:52
Abstract pages:278
Full texts:85
References:47
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person115261
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Sh. A. Balgimbayeva, T. I. Smirnov, “Estimates of the Fourier widths of the classes of periodic functions with given majorant of the mixed modulus of smoothness”, Sibirsk. Mat. Zh., 59:2 (2018),  277–292  mathnet  elib; Siberian Math. J., 59:2 (2018), 217–230  isi  scopus
2015
2. Sh. A. Balgimbaeva, T. I. Smirnov, “Bounds for Fourier widths of classes of periodic functions with a mixed modulus of smoothness”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  78–94  mathnet  mathscinet  elib
1999
3. T. I. Smirnov, “On Lyapunov exponents of linear extensions of an irrational winding on a torus”, Differ. Uravn., 35:10 (1999),  1435–1436  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1460–1462

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020